Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2006 (2006), Article ID 14816, 13 pages
http://dx.doi.org/10.1155/AAA/2006/14816

A note on the difference schemes for hyperbolic-elliptic equations

1Department of Mathematics, Fatih University, Buyukcekmece, Istanbul 34500, Turkey
2Department of Computer Sciences, Turkmen Politechnical Institute, Ashgabat, Turkmenistan
3Institute of Mathematics, Hebrew University, Jerusalem Givat Ram 91904, Israel
4Universidade Federal do Ceará, Brazil

Received 31 October 2004; Accepted 20 January 2005

Copyright © 2006 A. Ashyralyev et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Ashyralyev, G. Judakova, and P. E. Sobolevskii, “A note on the difference schemes for hyperbolic-elliptic equations,” Abstract and Applied Analysis, vol. 2006, Article ID 14816, 13 pages, 2006. doi:10.1155/AAA/2006/14816